# SDR SIMA201126601

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N728AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 24,354 hours, 21,239 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB
- Part serial: 700
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3349 THE CREW REPORTED THAT AFTER TAKEOFF THE CABIN ALTIMETER DID NOT CHANGE UNTIL 9000 FEET.  AFTER THAT IT CHANGED RAPIDLY AT 15000 FEET.  IT (CABIN ALT) WAS AT 3300 FEET AND IT WAS SUPPOSE TO BE AT 1300 FEET THE CABIN NEVER PRESSURIZED.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CABIN PRESSURE ACQUISITION MODULE IAW EMB135 AMM 21-32-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
